一个具有时滞的广义的捕食者-食饵系统正周期解的存在性(英文)  被引量:1

Existence of a positive periodic solutions for a generalized prey-predator system with delays

在线阅读下载全文

作  者:吴新民[1] 李经文[1] 

机构地区:[1]邵阳学院数学系,湖南邵阳422000

出  处:《黑龙江大学自然科学学报》2006年第4期512-518,共7页Journal of Natural Science of Heilongjiang University

基  金:Foundation item:Supported by NNSF of China(10271044)

摘  要:运用不等式技巧,获得了广义捕食者-食饵系统的先验估计,应用重合度理论的延拓定理,导出了一个具有时滞的广义的捕食者-食饵系统正周期解的存在性准则.A priori estimate for positive periodic solutions is obtained by using inequality technique. By Mawhin' s continuous theorem of coincidence degree theory, a criteria for the existence of a positive periodic solution of a generalized prey-predator system with time delays is obtained.

关 键 词:广义的捕食者-食饵系统 正周期解 时滞 重合度理论的延拓定理 

分 类 号:O189.1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象